Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: D. van Dulst
Title: $l^1$ Characterization of Banach Spaces not containing
Additional book information: Centrum voor Wiskunde en Informatica, Amsterdam 1989, iv + 163 pp. ISBN 90-6196-366-4.

References [Enhancements On Off] (What's this?)

  • [F-S] D. Fremlin and S. Shelah, Pointwise compact and stable sets of measurable functions, manuscript, 1990.
  • [G-G-M-S] N. Ghoussoub, G. Godefroy, B. Maurey, W. Schachermayer, Some topological and geometrical structures in Banach spaces, Mem. Amer. Math. Soc. no. 378, Providence, RI, 1987. MR 912637
  • [G1 ] G. Godefroy, Parties admissibles d'un espace de Banach. Applications, Ann. Sci. École Norm. Sup 4, (1983), 109-122. MR 719765
  • [G2] G. Godefroy, Boundaries of a convex set and interpolation sets. Math. Ann. 277 (1987), 173-184. MR 886417
  • [G3] G. Godefroy, Metric characterization of first Baire class linear forms and octaedrol norms, Studia Math. XCV (1989), 1-15. MR 1024271
  • [L] A. Louveau, Ensembles analytiques et boréliens dans les espaces produits, Astérisque 78 (1980). MR 606933
  • [P] G. Pisier, Holomorph semi-groups and the geometry of Banach Spaces, Ann of Math. (2) 115 (1982), 375-392. MR 647811
  • [S] S. Stegall, Applications of descriptive topology to functional analysis, forthcoming book.
  • [T1] M. Talagrand, Weak Cauchy sequences in L, Amer. J. Math. 106 (1984), 703-724. MR 745148
  • [T2] M. Talagrand, The Glivenko-Cantelli problem, Ann. Probab. 15 (1987), 837-870. MR 893902

Review Information:

Reviewer: Michel Talagrand
Journal: Bull. Amer. Math. Soc. 25 (1991), 123-131
American Mathematical Society